# SDR SWAA022914

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 51,756 hours, 49,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICE CRACKED, BS 360, STRINGER 14L.  REMOVED AND REPLACED STRINGER SPLICE PER SRM.
